MAUDE Adverse Event Report: BECTON DICKINSON BD SHARPS COLLECTOR 3.3 QT. HINGE CAP WITH PETALS; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD SHARPS COLLECTOR 3.3 QT. HINGE CAP WITH PETALS; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305488
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Oem manufacture: the manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: na.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd sharps collector 3.3 qt.Hinge cap with petals experienced a lid that was difficult to close/would not close.The following information was provided by the initial reporter: according to the customer's report, the lid does not shut.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: sample was returned for investigation.The reported problem of a lid that was difficult to close/would not close was not observed with the returned sample.No problems were found.Dhr was performed and no issues related to the complaint were observed.The complaint could not be confirmed and the root cause is undetermined.H3 other text : see h.10.

Brand Name
BD SHARPS COLLECTOR 3.3 QT. HINGE CAP WITH PETALS
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11580545
Report Number2243072-2021-00892
Device Sequence Number2955943
Product Code FMI
UDI-Device Identifier00382903054886
UDI-Public00382903054886
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K943139
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number305488
Device Catalogue Number305488
Device Lot Number0247002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2021
Initial Date Received by Manufacturer 03/03/2021
Supplement Date Received by Manufacturer06/08/2021
Initial Report FDA Received Date03/28/2021
Supplement Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1